You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on Finite Homogeneous Continuous-Time Markov Chains
Vol. 35, No. 4 (Dec., 1979), pp. 831-834
Published by: International Biometric Society
Stable URL: http://www.jstor.org/stable/2530117
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
A simple and intuitive method of deriving some properties of finite homogeneous continuous-time Markov chains is given. These chains have absorbing barriers, and arise in the study of population genetics. The method involves the representation of such a process in terms of a discrete Markov chain, and a series of waiting times, which reconstruct the original time scale. An example from population genetics is given.
Biometrics © 1979 International Biometric Society